Couldn't find what you looking for?

TRY OUR SEARCH!

Hi - is it normal to start your period right away after completing your mentsruation and stopping birth control pills? I did take first 2 pills, then I chose to stop taking them. Does that impact my bleeding right now? Am I having a period? Should I be concerned?

Loading...

hi ,
i just recently went off yasmin too. i had a period about 3 days later. This is called a withdrawal bleed. you should be having reular periods soon after. hope i helped.
Reply

Loading...

It usually happens because your uterus is, well, let's say, confused. That is why you see this bleeding, sometimes spotting, but it is not your period. I believed also that I am having a period. So, it is pretty much normal to bleed a little bit about you has stopped to use a birth control pills. I was bleeding for three days and after this, it was all normal. Anyway, it was three years ago. Now, my doctor wants me to use birth control pills again and I want to hear your opinion. I want some birth control that doesn't make you gain weight, because with the last pills, I gained a weight :/ 

Reply

Loading...

i had a my monthly period and then a few days later decided to go off birth control, i got some withdrawl bleeding. Would the actual period i had before i went off birth control count as my month period like normal or will the with drawl bleeding count? pleawe help
Reply

Loading...

I started taking yaz on the first day of my period and stopped 5 days into it due to the fact that I could not stand the side effects. my period continued throughout this time and now 8 days after the start of my period (3 days after stopping the yaz) I am bleeding heavy. My typical periods are 5-7 days. Can someone who's experienced this before tell me how long I will bleed approximately and when to count on my next period?
Reply

Loading...

Hi, i was taking yazmin for sometime now, me and my newly married husband decided to try for a baby, so i finished all my active pills, got to white ones for my cycle, came on, on the 8th, usually last 4 days, it was light and brown, now its the 15th and its heavy!!! does anyone know how long this bleeding will keep going? I want it to stop,
Reply

Loading...

I took non-brand name birth conrtol for about a week and i missed a few days or so in between about remebering to take my pill. I did have withdrawal bleeding but my period is now late. I took a pregnancy test and a faint thin line showed up almost instantly. Does this mean I am pregnant?
Reply

Loading...

I hear it's quite normal to have irregular periods after coming off BCP. Man, what is it with nobody answering people's questions in a thread, and instead just posting their own?
Reply

Loading...

everyone is diffrent. you were only on the pill a few days so i dount that would have had much effect on your body as it takes a week to get into your system.
some people when coming off pill have withdrawl bleed then there normal periods start right away but for other people this can take months.

and yes to other question a faint positive is still positive unless it was an evaporation line( depends if line showed up in allocated time)
to be honest its better to be asking a doctor there kind of questions rather than trusting what everyone else has to say as everyone going to say something diffrent
i myself have 5 kids and have come off pill few times and each time like each pregnancy is totally diff
talk to your gp
Reply

Loading...

I have been having a similar issues.. I went off BCP a month ago. I finished the pack and when I got to the placebo pills I had my period and just went off the pills from there.. 2 weeks later I bled for another week and a day or something... Was clear of blood for 3 days and am now bleeding again only this time I have a lil bit of pain in my lower abdomin like I do with a period.. Is this all normal, will bleeding be out of wack for a bit till I my body gets regulated?
Reply

Loading...

hi i came off the pill about 3 months ago to try for a baby and last month i was bleeding for 28 days then only had 8 days with no blood then again this month im on my 24th day of bleeding and super heavy im confused and wondered if anyone knew weather this is normal or should i get it checked out x
Reply

Loading...

I am going through the same symptoms that you are....I am almost 46...don't know if I should be on BCP's anymore.  My body has been changing a lot and I am nervous about it.  I bleed more than not.  Not real bad.  Once a day I get pink fluid...I hate it! I hate what my body is going through.

I should talk to a doctor..don't like the one I see now.  She's a nurse practioner.  Nice and all..seems to be ok.  I just don't like the pressure I feel in my abdomen.  One side, especially..it's not real bad..just feeling bloated and tender.

 

Reply

Loading...


Hi, I also started yaz when my period started on the Friday. The next Thursday ( According to the silver section) I was supposed to be finished with my period. But i stopped the pill due to the side effects ( Depression, migraines, and nightmare) It's been 3 days after i stopped taking the pill and I am still bleeding. So just give it a few days.. and don't stress too much. Just use alternative protection during sex.

Hope it helped a little
Reply

Loading...

hi... i wanted to ask if a girl who is still virgin i.e. hasn't damaged her hymen yet, takes a birth control pill, will the bleeding as its effect will break her hymen?

Reply

Loading...

No but tampons can rupture the hymene. Girls use the pill sometimes for acne or regulate periods.
Reply

Loading...